# SDR IXXA05SMN235S

- Difficulty date: October 13, 2005
- Submitted: October 31, 2005
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- Aircraft time: 89,672 hours, 36,136 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Improper
- Location: Xf 230.000
- Part time: 89,672 hours, 36,136 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION, RT OTBD FLAP UPPER SKIN HAS NON STANDARD REPAIR, STA XF 230.000.  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 # 05447 DATED 10-05-05, SEMAN DWG # ED 4072 DATED 10-01-05, EO SEMAN # 20051298 DATED 10-05-05. REMOVED EXISTING NON STANDARD REPAIR IAW DC8 SRM 51-1-21.  REMOVED DAMAGED SECTION IAW SEMAN DWG # ED-4072.  NDT INSPECTED REWORKED AREA IAW DC8 NDT SPM PART 06-10-01-001. NEITHER CRACK NOR CORROSION FOUND.  FAB`D NEW PLATING SEGMENT (AL2024T3 0.071”), INTERNAL SPLICE (AL2024T3 0.080”, (02EA) EXTERNAL DOUBLERS (AL2024T3 0.080”) IAW SEMAN DWG NR ED-4072, DC8 SRM 51-1-4 PG 1 (FORMING).  CLEANED, TREATED, PRIMED AREA, REPAIR PARTS IAW DC8 SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES
